# SDR QXEA200300860

- Difficulty date: July 17, 2003
- Submitted: July 23, 2003
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 3,079 hours, 2,285 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4735972
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PDX- ON FLIGHT 2439 FIRE SYSTEM FAULT STATUS MESSAGE. REMOVED AND REPLACED FORWARD CARGO SMOKE DETECTOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
